Skip to Content

Join the 'Eye Pain' group to help and get support from people like you.

Eye Pain Questions

 Clear

We found 20 questions associated with the 'Eye Pain' topic.

Eye pain and headache in left side?

Posted 14 Mar 2014 by Temiko Chichinadze 10 answers

I have a headache and eye pain in left side but when I have been taking Aspirin but it only calms my aches and after i took Aspirin after 3 or for hours my ache returns back.

I have left side head ache, tooth pain, eye pain, and tongue pain. it is so severe?

Posted 24 Apr 2014 by sekar3e 7 answers

9 months before i had this type of pain and disapears in 20 days. but at the time of 20 days i cried a lot. i never slept. that time i was working abroad and there i was affraid to take doctor checkup. but when i returned home and consulted the doctor, he said it may be b'coz of cold. now i ...

Is there a home remedy for eye pain from flash burn?

Posted 5 Jul 2013 by Sandles 5 answers

Husband has flash burn from welding? He in lots of pain.

Could I have ms? 3 white spots on my mri?

Posted 19 Sep 2015 by Vs48 3 answers

I have been suffering with many of an on symptoms, weakness in my legs, burning and pins and needles in legs and hands and face. Eye pain and blurred vision in right eye. Nyastagmus involuntary movements of my eyes. Daily headaches, incontinence, fatigue, also sometimes when I bend my head forward ...

I took 2/200mg tablets of ofloxacin for a day,because I thought I had an STI,which I didn't have!?

Posted 7 Nov 2012 2 answers

After taking the drug for just a day,I started having muscle pains,eye pains and it was as if my ears where blocked.its been 10 months now and most of the effects has stopped or reduced.but it still feel as if my ears are blocked!pls help me.

What is the cause of left eye pain?

Posted 9 Nov 2012 by Brindle 2 answers

I have been having on and off pain in my left eye for the last 4 years. Once the pain attacks, it may take like two weeks and then disappeare completely for like a year and then reappears again. Each time i have this pain, I dont want to feel the smell of food, and I feel like i can vomit though i ...

I hv been taking keppra for 3 yrs now..does keppra cause migraine and severe eye pain?

Posted 24 Jan 2013 by fana_anah 3 answers

However, I'm afraid to change med. As with keppra my convulsions has stopped but im having partial seizures now. This is where i may be unconscious for a few seconds without me realizing it.

Eylea - How long does the eye pain last after injection?

Posted 12 Aug 2013 by marlou2709 2 answers

Thanks for your replies. Has anyone had both eyes injected at the same time and what was the experience?

I've been feeling really bad. Mostly itching, twitching, headaches, chest pain, and skin peeling?

Posted 19 Sep 2015 by Abnerrincon 2 answers

I've recently been getting headaches, and eye pains. My left eye feels a lot worse though. Also I've been getting really bad chest pains. I've been also noticed small bumps forming on my fingers, elbows, and knuckles. And when I take a shower the bottom of my feet and hands turns ...

High Blood Pressure - Can HCTZ cause numbness in one side of your face, or cause eye pain?

Posted 16 Jan 2013 by nancy drew 1 answer

I am taking HCTZ and Atenolol.

Something is in the corner of my left eye and it irritates me to death?

Posted 4 Apr 2015 by rizorhettie 1 answer

These eye drops worked at first then it went away now it is back today and all day . What is going on? Why does it come back? I ask the doctor to give me a numbing drop but he refused Does any one have a numbing eye drop to relieve the pain and discomfort?

I awoke with extreme eye pain, as if eyeball was going to explode. Stood and water poured out?

Posted 5 Oct 2013 by Pat Moran 2 answers

I am recovering from cataract surgery and in morning always awaken with swollen eye that is crusty and watery. Later in day swelling goes down. Have been using Durezol 0.05% since Sept 26th and eye is cloudy and uncomfortable.

Accutane - Has anyone found anything that helps with the eye pain?

Posted 5 Dec 2014 by jsnook 1 answer

I have been on Accutane for almost two months. My eyes water all day and then hurt at night. I sometimes have to put ice on them because of the burning. My nose feels like I have razor blades in side. Does it get any better after your on the medication for awhile. Really tempted to quit. I work as ...

I have CFS. I'm worried my symptoms may be ms?

Posted 12 Oct 2015 by Whitneywoo 2 answers

Fatigue. Muscle weakness. Eye pain. Jaw pain. Hip pain. Pins and needles. Lack of concentration. Poor short term memory.

Dizziness, sensitive to light, tension like headaches, neck stiffness/popping, cervical headache?

Posted 17 Mar 2018 by gimbo17 1 answer

Im trying to figure out what I have. I do have a Dr appt coming. My symptoms have been tension like headaches, light sensitivity, mild dizziness, occasional eye pain in left eye, floaters in eyes, extra glare from lights at night. I also get an occasional "popping" sensation when I turn ...

Page 1 2 Next

Ask a Question

Search this Group